MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD EXT SET W/ VLV PORT & LL; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD EXT SET W/ VLV PORT & LL; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 30207E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd ext set w/ vlv port & ll the set detached and leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: extension set fall apart with no tension on line.Break occurred at junction of line and side arm.Observed blood leaking out of broken port line.No harm to patient.Potential blood loss or air embolus occurred on two occasions, on two different wards, but wasn't able to provide further information to this.On these two different occassions, the nursing staff using extension set on patient noticed when connected, it was causing leaking and blood to run back into the line.They disposed of the affected extension set and used another.
 
Event or Problem Description
Added on 04 oct 2023 (b)(6) incident occurred post operation, extension set connected to cvc.Extension set fall apart with no tension on line.Break occurred at junction of line and side arm.Observed blood leaking out of broken port line.No harm to patient.Potential blood loss or air embolus.Occurred on two occasions, on two different wards, but wasn't able to provide further information to this.On these two different occasions, the nursing staff using extension set on patient noticed when connected, it was causing leaking and blood to run back into the line.They disposed of the affected extension set and used another.
 
Additional Manufacturer Narrative
The mdr is being submitted as a correction to the initial.This complaint is being cancelled due to it being a duplicate.Submission was already completed for this customer's complaint in mfr report # 9616066-2023-02044 for bd complaint (b)(4) (which is the original complaint).

Brand Name
BD EXT SET W/ VLV PORT & LL
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17927054
Report Number9616066-2023-02077
Device Sequence Number20528698
Product Code FPA
UDI-Device Identifier37613203011502
UDI-Public(01)37613203011502
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/09/2026
Device Catalogue Number30207E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2023
Supplement Date Received by Manufacturer10/31/2023
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown